# SDR AALA202510107798

- Difficulty date: July 18, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON RADIOUS OF HORIZONTAL FLOOR BEAM 4 BACKSIDE OF THE SPAR VERTICAL STRINGER AT FR36. CRACK L:0.395 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ON CENTER WING BOX POSITION (4)-Y254 ON SPAR VERTICAL STRINGER FR36 ON CENTER FUSELAGE IAW EA 366683 PART C AND DWG R57112154.
